# SDR VNAA2013110800005

- Difficulty date: November 8, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 24,322 hours, 24,470 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 22717526
- Condition: Failed
- Location: Zone 700
- Part time: 247 hours, 217 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TREAD SEPARATION FROM NR 1 MLG TIRE ON LANDING. CREW TAXIED TO GATE WITHOUT FURTHER INCIDENT. MX INSPECTED, R & R LT INBD AND OTBD MLG WHEEL AND TIRE ASSEMBLIES.  LT INBD FLAP WAS ALSO R & R DUE TO DAMAGE FROM TIRE TREAD.  MX PERFORMED CHECKS AND ACFT RELEASED FOR SERVICE. ALL WORK ACCOMPLISHED BY MX IAW AMM.
